On the problem for mixed type equation with M. Saigo operators

Abstract


In this paper boundary value problem with M. Saigo operators is considered for the equation of the mixed type. This equation is represented as an equation of fractional diffusion in upper half-plane and as an equation of moisture transfer in lower halfplane. One-valued solvability of the problem is proved.

About the authors

Ekaterina Y Arlanova

Samara State Technical University

Email: earlanova@gmail.com
(к.ф.-м.н.), ст. преподаватель, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Самко С. Г., Килбас А. А., Маричев О. И. Интегралы и производные дробного порядка и некоторые их приложения. Минск: Наука и техника, 1987. 688 с.
  2. Saigo M. A certain boundary value problem for the Euler-Poisson-Darboux equation // Math. Japan, 1979. Vol. 24, no. 4. Pp. 377-385.
  3. Псху А. В. Краевые задачи для дифференциальных уравнений с частными производными дробного и континуального порядка. Нальчик: Изд-во КБНЦ РАН, 2005. 186 с.
  4. Бицадзе А. В. Некоторые классы уравнений в частных производных. М.: Наука, 1981. 488 с.
  5. Нахушев А. М. Уравнения математической биологии. М.: Высш. шк., 1995. 301 с.
  6. Джрбашян М. М. Интегральные преобразования и представления функций в комплексной области. М.: Наука, 1966. 672 с.

Statistics

Views

Abstract - 13

PDF (Russian) - 5

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies